# SDR DALA2022052403580

- Difficulty date: May 20, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 AWR. OUT OF TOLERANCE DIAMETER ON HOLE # 1, 6, 7, 10, 11, 12, 14 , 15, 16 AND 18 (0.5640") AT LH ENG DRAG FITTING. (IN REF PRI 599264-14 REV 1 FIG 1 TABLE 1 AND 2). CORRECTIVE ACTION: SUMMARY OF NRC 00644: HOLE # 1, 6, 7, 10, 11, 12, 14, 15, 16 AND 18 WERE REAMED UP TO FIRST OVERSIZE PER CARD. (2243523)
